# SDR JJBA20161005005

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 34,444 hours, 20,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 100621
- Condition: Inoperative
- Location: Emergency Light
- Part time: 17,111 hours, 13,814 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT ABOVE ROW 3 INOPERATIVE.  R & R THE BATTERY PACK.
